# SDR FDEA200905181842

- Difficulty date: May 18, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 41,108 hours, 32,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651570915
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BS 1110-1116 LBL47. CORROSION ON SEAT TRACK OUT OF LIMITS, REMOVED SEAT TRACK, FABRICATED NEW SEAT TRACK AND INSTALLED IAW SRM 51-30-2, 53-10-5 AND 51-10-2.
